About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 751969, 9 pages
http://dx.doi.org/10.1155/2011/751969
Research Article

Spatial Profile of the Dead Core for the Fast Diffusion Equation with Dependent Coefficient

School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 7 May 2011; Accepted 25 October 2011

Academic Editor: Donal O'Regan

Copyright © 2011 Zhengce Zhang and Biao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengce Zhang and Biao Wang, “Spatial Profile of the Dead Core for the Fast Diffusion Equation with Dependent Coefficient,” International Journal of Differential Equations, vol. 2011, Article ID 751969, 9 pages, 2011. doi:10.1155/2011/751969